# SDR DALA2017020200877

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION ON RT TIE TRACK FROM Y=1003 TO Y=1155, Y=1212 TO Y=1322. DUE TO EXCESIVE CORROSION WERE REPLACE TIE TRACKS. NEWS TIE TRACKS WERE DRILLED PER SRM. 51-10-4. NEWS TIE TRACK RT Y=1212 TO Y=1322 AND TIE TRACK RT Y=1103 TO Y=1155 WERE INSTALLED PER SRM 51-30-1 AND 51-30-2 HOLES WERE TREATED AND PAINTED PER SRM 51-10-3 PAR 14 AND 21.
